# SDR CA090123003

- Difficulty date: January 20, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 38,796 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Compensator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AT BASE, WHEN CAPTAIN TURNED ON THE BATTERY MASTER SWITCH, SUDDENLY GOT A BURNING ODOR WITH C/B POPPING. POPPED THE CAUTION LIGHT NR 2 AND AUTO-PILOT DISENGAGE C/B. FOUND NR1 RNAV (RADIO NAVIGATION) ANNUNCIATOR PANEL P/N : 83461029-003 AT FAULT ONE COMPENSATOR OVERHEATED ON PC BOARD (P/N : 82210023-003) ON THIS ASSY. PANEL REPLACED AND ACFT RETURNED TO SERVICE.
